CureZone   Log On   Join
Can It Be?
 
drhiii Views: 1,904
Published: 13 years ago
 

Can It Be?


Have been taking between 5 and 10 drops of Lugols, 5%, twice a day for several months now. I back off every so often to let things rest, and have been inclined to only take the 5 drops per in the last few weeks.

So many things have occurred, some immediately, some over time. Sleeping better. Eyesight which has always been excellent, is more so. Moist nose. Skin tags seen to be dissolving. Suppleness of the skin.

Two recent things have happened which if anyone can comment on, that would be most welcome...

Warm flashes. Am experiencing them now and then. And notice I am sleeping warmer than normal, meaning more body heat, tho I have always, been a heat source anyway. But these flashes are noticable... one of the reasons to back off to 5ish drops.

Second one is I've noticed in the last few days a metallic taste in my mouth, and stool. I've been taking selenium, chlorella, eating brazilnuts and cilantro when it comes up in meals. But wondered about this recent change. Metallic taste?

Comments anyone?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.547 sec, (1)